Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have sun light allergy. Reddish patches on the skin. Medication?

I am 62 yrs old,having sunlight allergy.If I am exposed to sunlight for a few minutes,next in a day or two red patches/hives on my face develop and it remains for couple of days.Slowly comes to normal but during the process peeling of skin takes place.Not much itching is noticed.However skin gets allergic to bright light of sun even on being in shade or inhouse.So far have tried cold compression,moisturiser,sunscreen lotion having 30spf,and on ocasion of high inflamation of face used Lariago Tablet for 7days @Tablet/day.Avoiding direct sunlight between 9am to5pm.Any other medication/measures you advice please?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
avoid oily greesy food
take warm water
use nontoxic soaps shampoo and ointment and oils
no use of mustard coconut walnut groundnut almonds oils
use olive for cooking and application
i advise tab methotrextate 2.5 mgm once a wk which is very effective i have treated large number of patients with this
take it for 6 months 4 tablet per month
apply histocalamine lotion bd

tajke allegra 120 mg sos when itch
Answered: Fri, 10 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor